# SDR SIMA2020061005003

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 37,360 hours, 32,192 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low Pressure
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"LG AIR/GND FAIL" EICAS MSG WHEN RAISING GEAR ON TAKEOFF. ON LANDING AIRCRAFT DIPPED RT WING LOW. INSPECTED AND FOUND RIGHT MLG STRUT TO HAVE LOW NITROGEN PRESSURE AND HIGH HYD FLUID, SERVICED IAW AMM 32-10-02 PERFORMED GEAR SWING IAW AMM 32-30-00 ALL CLEARANCES GOOD NO FURTHER DEFECTS NOTED OPS CHECK GOOD.
